# SDR 97UAL900289

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UA
- Make and model: Boeing 737522
- Aircraft serial: 25009
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Pwr Contl Unit
- Part number: 1060813
- Condition: Malfunctioned
- Location: Yaw Damper
- Component: Parker, 65C37052
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW DAMPER INDUCED YAW MOVEMENT FROM TAKEOFF UNTIL YAW DAMPER TURNED OFF, OSCILLATIONS GOT WORSE WITH AIRSPEED INCREASE.  *S/D*  REMOVED PCU.  BENCH TEST OF THE PCU REVEALED THAT IT FAILED THE PHASE LAG TEST PER BOEING OHM 27-20-01.  THE TRANSFER VALVE WAS REPLACED AND THE PCU PASSED ALL TESTS.  AIRCRAFT HAS HAD NOT OSCILLATIONS SINCE REPLACEMENT OF THE PCU.
